# SDR SIMA981831

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 2611 · Smoke Detection
- Part: Warning Unit
- Part number: 005W500
- Condition: Malfunctioned
- Location: E/E/ Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ROC - FLT 4902 - CARGO SMOKE WARNING LIGHT CAME ON IN-FLIGHT.  FIRED NR 1 CARGO FIRE EXTINGUISHER.  RETURNED TO FIELD. INSPECTED CARGO COMPARTMENT WITH NO DISCREPANCIES NOTED.  DEFERRED CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM.  REMOVED AND REPLACED (WARNING ELECTRONIC UNIT) WEU.  OPERATIONAL CHECK GOOD.  CLEARED CARGO COMPARTMENT FIRE EXTINGUISHER MEL.  (X)
